# SDR SIMA2020020517014

- Difficulty date: January 17, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOOR BEAM AT BL12.00 IS CRACKED, LOCATED JUST FWD OF FLOOR BEAM AT FS 280.00. -C/A- REPAIRED RH CENTER COCKPIT FLOOR BEAM AT BL 12.00 IAW SRM 53-11-43.
